# SDR IPXA09657458

- Difficulty date: September 19, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T013039
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C AFT CARGO COMPT STA 1087 FLOOR PANEL SUPPORT CLIP FOUND CRACK AT LBL 25.  AFT CARGO COMPT STA 1087 FLOOR PANEL SUPPORT CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45 JUST AT LBL 25.
